MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA UO SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 SENSICA URINE OUTPUT SYSTEM; SENSICA UO SYSTEM
Catalog Number SCCS1002
Medical Device Problem Codes Computer Operating System Problem (2898); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer emailed that the sensica urine output device kept rebooting during use.
 
Additional Manufacturer Narrative
This event was confirmed use related, not attributed to a device malfunction.Submitting the investigation details as additional information.The reported event was confirmed to be use related.The root cause of the reported issue is that the load cell was damaged by the user.The device was evaluated upon receipt.Device rebooting is attributed to a damaged load cell, which is use related.Replaced load cell assembly.A damaged pem nut was found on the front interface housing.Replaced front interface housing.Applied foam to optical sensor and updated load cell ground cable to current revision.Device passed applicable testing after repair.The instructions-for-use were reviewed and found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Per the ifu: 5.3.1 attach ring to attach the bd sensica ring to the stand, orient the ring with the hanger upwards and use a clockwise motion to twist and lock the ring onto the ring interface.Note: in order to avoid damaging components, do not apply excessive force or torque the ring onto the system¿s ring interface when connecting the device.Do not turn the ring counterclockwise when attaching it.Note: do not push down on load cell console or tug/hang on ring as this can damage equipment.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.A dhr review was not necessary since based on the information received and the results of the investigation, there is no indication that the event is manufacturing related.Based on the results of the investigation, no additional actions are needed.Corrections: b, d, e, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer emailed that the sensica urine output device kept rebooting during use.Per follow up information received via task on 27jun2025, another sensica was used for treatment.Per sample evaluation results received via task on 07jul2025, it was reported that the damaged pem nut was found.

Brand Name
SENSICA URINE OUTPUT SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22151621
Report Number1018233-2025-04195
Device Sequence Number20949491
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773(11)210413
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown